After a few days she came off the vapotherm and went back onto normal oxygen.
One evening we came up to see her for our last kiss before bed and as we walked around the corner, she had 5 people around her bed, this was never a good sign. Her heart rate had been high since she had stopped a drug called Milrinone (this lowers Blood pressure) so they were doing a 12 lead ECG, they kept talking about about ‘dropping your ‘P’ wave’, ‘junctional rhythm’, after discussions they decided actually it was a normal ‘Sinus rhythm’. It could have been something called super ventricular tachycardia which would not be a good thing, but it wasn’t.
Me and Tom were very nervous and anxious again, but they started her on oral Milrinone and she levelled back out.
We started bottle feeding her and we had to make sure she wasn’t working too hard or struggling to take the bottle.it was the first time we had been able to feed her.
Leicester Royal InfirmaryLittle Hearts MatterEast midlands Congenital Heart CentreKeepthebeatTiny Tickers “The Tiny Hearts Charity”Heart LinkBritish Heart Foundation